Jul 31, 2010
Atripla has made me sleepless for months and I hab anoixty from it. My Vl is 150 now and cd4 is 377. How long do I have to wait before I can start another Alignment
Response from Dr. Young
Hello and thanks for your post.
If the efavirenz in Atripla has been causing (characteristic) side effects for months, it's unlikely that the effects will improve further. Provided that you and your doctor don't have any significant concerns about drug resistance, you could switch to an alternative regimen at any time.
I hope this is helpful, BY
Get Email Notifications When This Forum Updates or Subscribe With RSS
- Does Ciprofloxacin Cure Chlamydia?
- How Does Cervical Cancer Affect Your Reproductive System?
- Does Masturbating A Lot Have Side Effects?
- How Early Can Acute Retroviral Syndrome Occur?
- How Long Can The HIV Virus Survive In The Environment?
- How Much Blood Is Required To Cause HIV Through Kissing?
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.